# SDR 2001UALA00402

- Difficulty date: April 4, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BS 500 FRAME CRACKED BETWEEN STRINGER 20R AND 21R.  REPAIRED CRACKED FRAME.  MAJOR REPAIR ACCOMPLISHED.
